Alert archive / Nebraska / Blizzard Warnings in 2007

Blizzard Warning 1, NWS Hastings, NE

February 23, 200724 counties in Nebraska; 6 counties in Kansas

NWS Hastings, NE issued this blizzard warning at Feb 23, 2007, 2:47 PM CST for 24 counties in Nebraska; 6 counties in Kansas. It took effect at Feb 24, 2007, 5:00 AM CST. It was in force for 15 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Feb 23, 2007, 2:47 PM CST (20:47 UTC)
In effect from
Feb 24, 2007, 5:00 AM CST
Expired
Feb 24, 2007, 7:57 PM CST
In force
15 hr
Issued by
NWS Hastings, NE
All 30 counties

Jewell County, KS, Mitchell County, KS, Osborne County, KS, Phillips County, KS, Rooks County, KS, Smith County, KS, Adams County, NE, Buffalo County, NE, Clay County, NE, Dawson County, NE, Fillmore County, NE, Franklin County, NE, Furnas County, NE, Gosper County, NE, Greeley County, NE, Hall County, NE, Hamilton County, NE, Harlan County, NE, Howard County, NE, Kearney County, NE, Merrick County, NE, Nance County, NE, Nuckolls County, NE, Phelps County, NE, Polk County, NE, Sherman County, NE, Thayer County, NE, Valley County, NE, Webster County, NE, York County, NE

The radar

The Grand Island radar (KUEX), 27 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 24, 11:09 AM CSTHEAVY SNOW 4Cozad, NESNOW ACCUMULATION SINCE 923 AM. NEAR WHITE OUT CONDITIONS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.8 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2007-02-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2007-02-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 282 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1154 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
282 m²/s²
0-3 km storm-relative helicity
295 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KGID 232047
WSWGID

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
247 PM CST FRI FEB 23 2007

...SIGNIFICANT WINTER STORM WITH BLIZZARD CONDITIONS EXPECTED...

.A VIGOROUS UPPER LEVEL STORM SYSTEM OVER THE ROCKY MOUNTAINS
TODAY...WILL SHIFT SLOWLY EAST INTO THE CENTRAL PLAINS BY TONIGHT
INTO SATURDAY. THIS WILL ALLOW A STRONG COLD FRONT TO PUSH QUICKLY
ACROSS THE AREA ON SATURDAY. SNOW...STRONG NORTHWEST WINDS AND
MUCH COLDER AIR WILL ACCOMPANY THIS SYSTEM STARTING LATE SATURDAY
MORNING INTO SATURDAY AFTERNOON AND LASTING INTO EARLY SUNDAY.

THE INTENSITY AND AMOUNT OF SNOW IN THE WATCH AREA WILL DEPEND ON
THE TRACK AND TIMING OF THE SYSTEM. HOWEVER...STRONG NORTH WINDS
WILL CAUSE AREAS OF BLOWING AND DRIFTING SNOW RESULTING IN
REDUCED VISIBILITIES AND HAZARDOUS DRIVING CONDITIONS.

KSZ005-017-NEZ039-040-046-060-061-072-073-082-083-240500-
/O.UPG.KGID.BZ.A.0001.070224T1700Z-070225T1200Z/
/O.NEW.KGID.BZ.W.0001.070224T1600Z-070225T1200Z/
PHILLIPS-ROOKS-VALLEY-GREELEY-SHERMAN-DAWSON-BUFFALO-GOSPER-
PHELPS-FURNAS-HARLAN-
INCLUDING THE CITIES OF...PHILLIPSBURG...PLAINVILLE...STOCKTON...
ORD...GREELEY...LOUP CITY...LEXINGTON...KEARNEY...ELWOOD...
HOLDREGE...BEAVER CITY...ALMA
247 PM CST FRI FEB 23 2007

...BLIZZARD WARNING IN EFFECT FROM 10 AM SATURDAY TO 6 AM CST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A BLIZZARD
WARNING...WHICH IS IN EFFECT FROM 10 AM SATURDAY TO 6 AM CST
SUNDAY. THE BLIZZARD WATCH IS NO LONGER IN EFFECT. 

A STRONG COLD FRONT WILL PASS THROUGH THE AREA SATURDAY MORNING.
RAIN WILL QUICKLY CHANGE TO SNOW AND NORTHWEST WINDS WILL INCREASE
TO 25 TO 35 MPH AND GUST BETWEEN 40 AND 50 MPH. THE COMBINATION OF
INTENSE WINDS WITH 3 TO 8 INCHES OF SNOW WILL RESULT IN BLIZZARD
CONDITIONS.

A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS
AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITEOUT
CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. DO NOT TRAVEL. IF
YOU MUST TRAVEL...HAVE A WINTER SURVIVAL KIT WITH YOU. IF YOU GET
STRANDED...STAY WITH YOUR VEHICLE.

$$

KSZ006-NEZ041-047>049-062>064-074>077-084-085-240500-
/O.CON.KGID.BZ.A.0001.070224T2000Z-070225T1200Z/
SMITH-NANCE-HOWARD-MERRICK-POLK-HALL-HAMILTON-YORK-KEARNEY-ADAMS-
CLAY-FILLMORE-FRANKLIN-WEBSTER-
INCLUDING THE CITIES OF...SMITH CENTER...FULLERTON...ST. PAUL...
CENTRAL CITY...OSCEOLA...GRAND ISLAND...AURORA...YORK...MINDEN...
HASTINGS...CLAY CENTER...GENEVA...FRANKLIN...RED CLOUD
247 PM CST FRI FEB 23 2007

...BLIZZARD WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH LATE SATURDAY NIGHT...

A BLIZZARD WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH LATE SATURDAY NIGHT. 

A STRONG COLD FRONT WILL PASS THROUGH THE AREA EARLY SATURDAY
AFTERNOON. RAIN WILL QUICKLY CHANGE TO SNOW AND NORTHWEST WINDS
WILL INCREASE TO 25 TO 35 MPH AND GUST BETWEEN 40 AND 50 MPH. THE
COMBINATION OF INTENSE WINDS WITH 3 TO 8 INCHES OF SNOW WILL
LIKELY RESULT IN BLIZZARD CONDITIONS.

A BLIZZARD WATCH MEANS THERE IS A POTENTIAL FOR FALLING AND/OR
BLOWING SNOW WITH STRONG WINDS AND EXTREMELY POOR VISIBILITIES.
THIS CAN LEAD TO WHITEOUT CONDITIONS AND MAKE TRAVEL VERY
DANGEROUS.

$$

KSZ007-018-019-NEZ086-087-240500-
/O.CON.KGID.BZ.A.0001.070224T2300Z-070225T1200Z/
JEWELL-OSBORNE-MITCHELL-NUCKOLLS-THAYER-
INCLUDING THE CITIES OF...MANKATO...OSBORNE...BELOIT...SUPERIOR...
NELSON...HEBRON
247 PM CST FRI FEB 23 2007

...BLIZZARD WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH LATE SATURDAY NIGHT...

A BLIZZARD WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH LATE SATURDAY NIGHT. 

A STRONG COLD FRONT WILL PASS THROUGH THE AREA LATE SATURDAY
AFTERNOON. RAIN WILL QUICKLY CHANGE TO SNOW AND NORTHWEST WINDS
WILL INCREASE TO 25 TO 35 MPH AND GUST BETWEEN 40 AND 50 MPH. THE
COMBINATION OF INTENSE WINDS WITH 2 TO 6 INCHES OF SNOW WILL
LIKELY RESULT IN BLIZZARD CONDITIONS.

A BLIZZARD WATCH MEANS THERE IS A POTENTIAL FOR FALLING AND/OR
BLOWING SNOW WITH STRONG WINDS AND EXTREMELY POOR VISIBILITIES.
THIS CAN LEAD TO WHITEOUT CONDITIONS AND MAKE TRAVEL VERY
DANGEROUS.

$$
4 follow-up statements
000 
WWUS43 KGID 240152
WSWGID

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
752 PM CST FRI FEB 23 2007

...STRONG WINTER STORM TO IMPACT SOUTH CENTRAL NEBRASKA AND NORTH
CENTRAL KANSAS SATURDAY INTO EARLY SUNDAY...

.A POTENT UPPER LEVEL STORM SYSTEM WILL MOVE OUT OF THE CENTRAL
ROCKY MOUNTAINS TONIGHT INTO SATURDAY. IN RESPONSE TO THIS SYSTEM
AN AREA OF LOW PRESSURE WILL DEVELOP ACROSS EASTERN COLORADO AND
MOVE SLOWLY EAST ACROSS KANSAS TOMORROW. THIS SYSTEM WILL ENTRAIN
AMPLE MOISTURE MOVING NORTH FROM THE GULF OF MEXICO AND RESULT IN
PERIODS OF MODERATE TO HEAVY SNOW FOR SOUTH CENTRAL NEBRASKA AND
NORTH CENTRAL KANSAS. THE SNOW IS EXPECTED TO START LATE SATURDAY
MORNING WEST OF A GREELEY TO KEARNEY TO ALMA LINE...THEN SPREAD EAST
ACROSS THE REMAINDER OF THE AREA SATURDAY AFTERNOON TO EARLY
EVENING. IN ADDITION...STRONG NORTH WINDS WILL CAUSE AREAS OF
BLOWING AND DRIFTING SNOW RESULTING IN REDUCED VISIBILITIES AND
HAZARDOUS DRIVING CONDITIONS.

KSZ005-017-NEZ039-040-046-060-061-072-073-082-083-241200-
/O.CON.KGID.BZ.W.0001.070224T1600Z-070225T1200Z/
PHILLIPS-ROOKS-VALLEY-GREELEY-SHERMAN-DAWSON-BUFFALO-GOSPER-
PHELPS-FURNAS-HARLAN-
INCLUDING THE CITIES OF...PHILLIPSBURG...PLAINVILLE...STOCKTON...
ORD...GREELEY...LOUP CITY...LEXINGTON...KEARNEY...ELWOOD...
HOLDREGE...BEAVER CITY...ALMA
752 PM CST FRI FEB 23 2007

...BLIZZARD WARNING REMAINS IN EFFECT FROM 10 AM SATURDAY TO 6 AM
CST SUNDAY...

A STRONG COLD FRONT WILL PASS THROUGH THE AREA SATURDAY MORNING.
RAIN WILL QUICKLY CHANGE TO SNOW AND NORTHWEST WINDS WILL INCREASE
TO 25 TO 35 MPH AND GUST BETWEEN 40 AND 50 MPH. THE COMBINATION OF
INTENSE WINDS WITH 3 TO 8 INCHES OF SNOW WILL RESULT IN BLIZZARD
CONDITIONS.

A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS
AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITEOUT
CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. DO NOT TRAVEL. IF
YOU MUST TRAVEL...HAVE A WINTER SURVIVAL KIT WITH YOU. IF YOU GET
STRANDED...STAY WITH YOUR VEHICLE.

$$

KSZ006-NEZ041-047>049-062>064-074>077-084-085-241200-
/O.CON.KGID.BZ.A.0001.070224T2000Z-070225T1200Z/
SMITH-NANCE-HOWARD-MERRICK-POLK-HALL-HAMILTON-YORK-KEARNEY-ADAMS-
CLAY-FILLMORE-FRANKLIN-WEBSTER-
INCLUDING THE CITIES OF...SMITH CENTER...FULLERTON...ST. PAUL...
CENTRAL CITY...OSCEOLA...GRAND ISLAND...AURORA...YORK...MINDEN...
HASTINGS...CLAY CENTER...GENEVA...FRANKLIN...RED CLOUD
752 PM CST FRI FEB 23 2007

...BLIZZARD WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH LATE SATURDAY NIGHT...

A STRONG COLD FRONT WILL PASS THROUGH THE AREA EARLY SATURDAY
AFTERNOON. RAIN WILL QUICKLY CHANGE TO SNOW AND NORTHWEST WINDS
WILL INCREASE TO 25 TO 35 MPH AND GUST BETWEEN 40 AND 50 MPH. THE
COMBINATION OF INTENSE WINDS WITH 3 TO 8 INCHES OF SNOW WILL
LIKELY RESULT IN BLIZZARD CONDITIONS.

A BLIZZARD WATCH MEANS THERE IS A POTENTIAL FOR FALLING AND/OR
BLOWING SNOW WITH STRONG WINDS AND EXTREMELY POOR VISIBILITIES.
THIS CAN LEAD TO WHITEOUT CONDITIONS AND MAKE TRAVEL VERY
DANGEROUS.

$$

KSZ007-018-019-NEZ086-087-241200-
/O.CON.KGID.BZ.A.0001.070224T2300Z-070225T1200Z/
JEWELL-OSBORNE-MITCHELL-NUCKOLLS-THAYER-
INCLUDING THE CITIES OF...MANKATO...OSBORNE...BELOIT...SUPERIOR...
NELSON...HEBRON
752 PM CST FRI FEB 23 2007

...BLIZZARD WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH LATE SATURDAY NIGHT...

A STRONG COLD FRONT WILL PASS THROUGH THE AREA LATE SATURDAY
AFTERNOON. RAIN WILL QUICKLY CHANGE TO SNOW AND NORTHWEST WINDS
WILL INCREASE TO 25 TO 35 MPH AND GUST BETWEEN 40 AND 50 MPH. THE
COMBINATION OF INTENSE WINDS WITH 2 TO 6 INCHES OF SNOW WILL
LIKELY RESULT IN BLIZZARD CONDITIONS.

A BLIZZARD WATCH MEANS THERE IS A POTENTIAL FOR FALLING AND/OR
BLOWING SNOW WITH STRONG WINDS AND EXTREMELY POOR VISIBILITIES.
THIS CAN LEAD TO WHITEOUT CONDITIONS AND MAKE TRAVEL VERY
DANGEROUS.

$$
000 
WWUS43 KGID 241100
WSWGID

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
500 AM CST SAT FEB 24 2007

...BLIZZARD CONDITIONS TO IMPACT ALL OF SOUTH CENTRAL NEBRASKA AND
NORTH CENTRAL KANSAS THE NEXT 24 HOURS...

KSZ006-NEZ041-047>049-062>064-074>077-084-085-242000-
/O.UPG.KGID.BZ.A.0001.070224T2000Z-070225T1200Z/
/O.EXB.KGID.BZ.W.0001.070224T2000Z-070225T1200Z/
SMITH-NANCE-HOWARD-MERRICK-POLK-HALL-HAMILTON-YORK-KEARNEY-ADAMS-
CLAY-FILLMORE-FRANKLIN-WEBSTER-
INCLUDING THE CITIES OF...SMITH CENTER...FULLERTON...ST. PAUL...
CENTRAL CITY...OSCEOLA...GRAND ISLAND...AURORA...YORK...MINDEN...
HASTINGS...CLAY CENTER...GENEVA...FRANKLIN...RED CLOUD
500 AM CST SAT FEB 24 2007

...BLIZZARD WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 AM
CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A BLIZZARD
WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 AM CST
SUNDAY. THE BLIZZARD WATCH IS NO LONGER IN EFFECT. 

OCCASIONAL LIGHT RAIN...WITH CHANGE TO SNOW DURING THE AFTERNOON 
HOURS. ONCE THE SNOW BEGINS...WINDS WILL INCREASE DRAMATICALLY
FROM THE NORTH OR NORTHWEST...AT SPEEDS OF 25 TO 45 MPH.

WITH PERIODS OF LOCALLY HEAVY SNOW...BLIZZARD CONDITIONS ARE
EXPECTED LATE THIS AFTERNOON AND TONIGHT ACROSS THE AREA. THE
HARSHEST CONDITIONS...ARE MOST LIKELY BETWEEN 4 PM AND MIDNIGHT
WITH WHITE OUT CONDITIONS EXPECTED. TOTAL SNOW AMOUNTS BY SUNDAY
MORNING WILL RANGE FROM 2 TO 8 INCHES...WITH THE HEAVIER AMOUNTS
MORE LIKELY OVER SOUTH CENTRAL NEBRASKA.

A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS
AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITEOUT
CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. DO NOT TRAVEL. IF
YOU MUST TRAVEL...HAVE A WINTER SURVIVAL KIT WITH YOU. IF YOU GET
STRANDED...STAY WITH YOUR VEHICLE.

$$

KSZ018-242000-
/O.UPG.KGID.BZ.A.0001.070224T2300Z-070225T1200Z/
/O.EXB.KGID.BZ.W.0001.070224T2000Z-070225T1200Z/
OSBORNE-
INCLUDING THE CITY OF...OSBORNE
500 AM CST SAT FEB 24 2007

...BLIZZARD WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 AM
CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A BLIZZARD
WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 AM CST
SUNDAY. THE BLIZZARD WATCH IS NO LONGER IN EFFECT. 

OCCASIONAL RAIN EARLY THIS AFTERNOON...WILL GIVE WAY TO SNOW IN 
THE LATE AFTERNOON HOURS. THE SNOW WILL CONTINUE TONIGHT...AND
WHEN TEAMED WITH NORTH AND NORTHWEST WINDS OF 25 TO 45
MPH...BLIZZARD CONDITIONS ARE EXPECTED. GUSTS OVER 50 MPH ARE
FORECAST. 

THE HARSHEST CONDITIONS ARE LIKELY BETWEEN 4 PM AND MIDNIGHT...
WITH WHITE OUT CONDITIONS EXPECTED. SNOW AMOUNTS BY SUNDAY MORNING
WILL RANGE FROM 2 TO 5 INCHES.

A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS
AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITEOUT
CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. DO NOT TRAVEL. IF
YOU MUST TRAVEL...HAVE A WINTER SURVIVAL KIT WITH YOU. IF YOU GET
STRANDED...STAY WITH YOUR VEHICLE.

$$

KSZ007-019-NEZ086-087-242000-
/O.UPG.KGID.BZ.A.0001.070224T2300Z-070225T1200Z/
/O.EXB.KGID.BZ.W.0001.070224T2300Z-070225T1200Z/
JEWELL-MITCHELL-NUCKOLLS-THAYER-
INCLUDING THE CITIES OF...MANKATO...BELOIT...SUPERIOR...NELSON...
HEBRON
500 AM CST SAT FEB 24 2007

...BLIZZARD WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 6 AM
CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A BLIZZARD
WARNING...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 6 AM CST
SUNDAY. THE BLIZZARD WATCH IS NO LONGER IN EFFECT. 

OCCASIONAL RAIN THIS AFTERNOON...WILL GIVE WAY TO SNOW BY EVENING. 
THE SNOW WILL CONTINUE TONIGHT...AND WHEN TEAMED WITH NORTH AND
NORTHWEST WINDS OF 25 TO 45 MPH...BLIZZARD CONDITIONS ARE EXPECTED.
THE HARSHEST CONDITIONS ARE LIKELY BETWEEN 6 PM AND 2 AM...WITH 
WHITE OUT CONDITIONS EXPECTED. SNOW AMOUNTS BY SUNDAY MORNING WILL
RANGE FROM 2 TO 6 INCHES.

A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS
AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITEOUT
CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. DO NOT TRAVEL. IF
YOU MUST TRAVEL...HAVE A WINTER SURVIVAL KIT WITH YOU. IF YOU GET
STRANDED...STAY WITH YOUR VEHICLE.

$$

KSZ005-017-NEZ039-040-046-060-061-072-073-082-083-242000-
/O.CON.KGID.BZ.W.0001.070224T1600Z-070225T1200Z/
PHILLIPS-ROOKS-VALLEY-GREELEY-SHERMAN-DAWSON-BUFFALO-GOSPER-
PHELPS-FURNAS-HARLAN-
INCLUDING THE CITIES OF...PHILLIPSBURG...PLAINVILLE...STOCKTON...
ORD...GREELEY...LOUP CITY...LEXINGTON...KEARNEY...ELWOOD...
HOLDREGE...BEAVER CITY...ALMA
500 AM CST SAT FEB 24 2007

...BLIZZARD WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 AM CST SUNDAY...

A BLIZZARD WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 AM CST SUNDAY. 

RAIN WILL CHANGE TO SNOW LATE THIS MORNING AS COLDER AIR FILTERS
INTO THE AREA. SNOW WILL BE HEAVY AT TIMES THIS AFTERNOON. ONCE
THE SNOW BEGINS...WINDS WILL INCREASE DRAMATICALLY FROM THE NORTH
AND NORTHWEST AT SUSTAINED SPEEDS OF 25 TO 35 MPH. WINDS WILL GUST
OVER 50 MPH THIS AFTERNOON AND EVENING.

THE SNOW AND WIND WILL RESULT IN BLIZZARD CONDITIONS THIS
AFTERNOON AND TONIGHT. WHITE OUT CONDITIONS ARE LIKELY...ESPECIALLY
THIS AFTERNOON AND EVENING. TOTAL SNOW AMOUNTS BY SUNDAY MORNING
WILL RANGE FROM 3 TO 8 INCHES...WITH THE HEAVIER AMOUNTS EXPECTED
ACROSS SOUTH CENTRAL NEBRASKA.

A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS
AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITEOUT
CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. DO NOT TRAVEL. IF
YOU MUST TRAVEL...HAVE A WINTER SURVIVAL KIT WITH YOU. IF YOU GET
STRANDED...STAY WITH YOUR VEHICLE.

$$
000 
WWUS43 KGID 241856
WSWGID

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
1256 PM CST SAT FEB 24 2007

...BLIZZARD CONDITIONS TO IMPACT ALL OF SOUTH CENTRAL NEBRASKA
AND NORTH CENTRAL KANSAS THE NEXT 24 HOURS...

KSZ005-017-NEZ039-040-046-060-061-072-073-082-083-250300-
/O.CON.KGID.BZ.W.0001.000000T0000Z-070225T1200Z/
PHILLIPS-ROOKS-VALLEY-GREELEY-SHERMAN-DAWSON-BUFFALO-GOSPER-
PHELPS-FURNAS-HARLAN-
INCLUDING THE CITIES OF...PHILLIPSBURG...PLAINVILLE...STOCKTON...
ORD...GREELEY...LOUP CITY...LEXINGTON...KEARNEY...ELWOOD...
HOLDREGE...BEAVER CITY...ALMA
1256 PM CST SAT FEB 24 2007

...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY...

SNOW HAS MOVED INTO THE REGION AND IS EXPECTED TO CONTINUE OFF
AND ON THROUGH TONIGHT. THE SNOW MAY BE HEAVY AT TIMES WITH TOTAL
ACCUMULATIONS OF 3 TO 8 INCHES EXPECTED. IN ADDITION TO THE
SNOW...VERY STRONG NORTH WINDS OF 25 TO 35 MPH WITH GUSTS TO OVER
50 MPH ARE LIKELY. THIS WILL RESULT IN NEAR WHITE OUT CONDITIONS
AT TIMES.

THIS IS A VERY DANGEROUS SITUATION. WHILE THERE MAY BE PERIODS WHERE
THE SNOW DECREASES IN INTENSITY...THIS CAN QUICKLY CHANGE RESULTING
IN BLIZZARD CONDITIONS. TRAVEL IS NOT RECOMMENDED. HOWEVER IF YOU MUST
TRAVEL...HAVE A WINTER SURVIVAL KIT WITH YOU. IF YOU GET
STRANDED...STAY WITH YOUR VEHICLE.


$$

KSZ006-018-NEZ041-047>049-062>064-074>077-084-085-250300-
/O.CON.KGID.BZ.W.0001.070224T2000Z-070225T1200Z/
SMITH-OSBORNE-NANCE-HOWARD-MERRICK-POLK-HALL-HAMILTON-YORK-
KEARNEY-ADAMS-CLAY-FILLMORE-FRANKLIN-WEBSTER-
INCLUDING THE CITIES OF...SMITH CENTER...OSBORNE...FULLERTON...
ST. PAUL...CENTRAL CITY...OSCEOLA...GRAND ISLAND...AURORA...
YORK...MINDEN...HASTINGS...CLAY CENTER...GENEVA...FRANKLIN...
RED CLOUD
1256 PM CST SAT FEB 24 2007

...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY...

COLDER AIR IS EXPECTED TO PUSH SOUTH INTO THE REGION THIS
AFTERNOON RESULTING IN A CHANGE OVER FROM RAIN TO SNOW. TOTAL SNOW
AMOUNTS BY SUNDAY MORNING WILL RANGE FROM 2 TO 8 INCHES...WITH THE
HEAVIER AMOUNTS MORE LIKELY OVER SOUTH CENTRAL NEBRASKA.

IN ADDITION TO THE SNOW...STRONG NORTH WINDS OF 25 TO 35 MPH WITH
GUSTS OVER 50 MPH WILL CAUSE NEAR WHITE OUT CONDITIONS AT TIMES. 

THIS IS A VERY DANGEROUS SITUATION. WHILE THERE MAY BE PERIODS WHERE
THE SNOW DECREASES IN INTENSITY...THIS CAN QUICKLY CHANGE RESULTING
IN BLIZZARD CONDITIONS. TRAVEL IS NOT RECOMMENDED. HOWEVER IF YOU MUST
TRAVEL...HAVE A WINTER SURVIVAL KIT WITH YOU. IF YOU GET
STRANDED...STAY WITH YOUR VEHICLE.


$$

KSZ007-019-NEZ086-087-250300-
/O.CON.KGID.BZ.W.0001.070224T2300Z-070225T1200Z/
JEWELL-MITCHELL-NUCKOLLS-THAYER-
INCLUDING THE CITIES OF...MANKATO...BELOIT...SUPERIOR...NELSON...
HEBRON
1256 PM CST SAT FEB 24 2007

...BLIZZARD WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO
6 AM CST SUNDAY...

SHOWERS AND OCCASIONAL THUNDERSTORMS THIS AFTERNOON...SHOULD
GRADUALLY CHANGE OVER TO SNOW BY EVENING. THE SNOW WILL CONTINUE
OVERNIGHT WITH TOTAL ACCUMULATIONS OF 2 TO 6 INCHES EXPECTED.

IN ADDITION TO THE SNOW...STRONG NORTH WINDS OF 25 TO 35 MPH WITH
GUSTS OVER 50 MPH WILL CAUSE NEAR WHITE OUT CONDITIONS AT TIMES. 

A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS
AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITEOUT
CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. DO NOT TRAVEL. IF
YOU MUST TRAVEL...HAVE A WINTER SURVIVAL KIT WITH YOU. IF YOU GET
STRANDED...STAY WITH YOUR VEHICLE.

$$

EWALD
000 
WWUS43 KGID 250157
WSWGID

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
757 PM CST SAT FEB 24 2007

NEZ039>041-046>049-251200-
/O.CAN.KGID.BZ.W.0001.000000T0000Z-070225T1200Z/
/O.NEW.KGID.SB.Y.0002.070225T0157Z-070225T1200Z/
VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-POLK-
INCLUDING THE CITIES OF...ORD...GREELEY...FULLERTON...LOUP CITY...
ST. PAUL...CENTRAL CITY...OSCEOLA
757 PM CST SAT FEB 24 2007

...SNOW AND BLOWING SNOW ADVISORY IN EFFECT UNTIL 6 AM CST
SUNDAY...
...BLIZZARD WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SNOW AND
BLOWING SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST SUNDAY.
THE BLIZZARD WARNING HAS BEEN CANCELLED. 

ALTHOUGH BLIZZARD CONDITIONS ARE NO LONGER ANTICIPATED...PERIODS
OF LIGHT TO OCCASIONALLY MODERATE SNOW WILL STILL BE POSSIBLE FOR
AREAS MAINLY ALONG AND NORTH OF HIGHWAY 92 TONIGHT. THIS WILL
RESULT IN ADDITIONAL SNOW ACCUMULATIONS OF 1 TO POSSIBLY 2 INCHES
TONIGHT. THIS SNOW IN COMBINATION WITH STRONG NORTH WINDS OF 25 TO 35
MPH MAY CAUSE AREAS OF BLOWING SNOW RESULTING IN VISIBILITIES
BRIEFLY REDUCING BELOW A MILE AT TIMES.

A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE
LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE
CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS.

$$

KSZ005>007-017>019-NEZ060>064-072>077-082>087-250300-
/O.CAN.KGID.BZ.W.0001.000000T0000Z-070225T1200Z/
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-DAWSON-BUFFALO-HALL-
HAMILTON-YORK-GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-
HARLAN-FRANKLIN-WEBSTER-NUCKOLLS-THAYER-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO...
PLAINVILLE...STOCKTON...OSBORNE...BELOIT...LEXINGTON...KEARNEY...
GRAND ISLAND...AURORA...YORK...ELWOOD...HOLDREGE...MINDEN...
HASTINGS...CLAY CENTER...GENEVA...BEAVER CITY...ALMA...FRANKLIN...
RED CLOUD...SUPERIOR...NELSON...HEBRON
757 PM CST SAT FEB 24 2007

...BLIZZARD WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS CANCELLED THE
BLIZZARD WARNING. 

ALTHOUGH SOME LIGHT SNOW AND STRONG NORTH WINDS OF 25 TO 35 MPH
WILL REMAIN POSSIBLE THROUGH THE REMAINDER OF TONIGHT...BLIZZARD
CONDITIONS ARE NO LONGER ANTICIPATED.

$$

What forecasters said that day

The local office's own words before this blizzard warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this blizzard warning went out at Feb 23, 12:14 PM CST, 2 hours 33 minutes earlier.

Area forecast discussion, Feb 23, 12:14 PM CST, 2 hours 33 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HASTINGS NE
1214 PM CST FRI FEB 23 2007

.DISCUSSION...UPDATED THE FORECAST FOR THE REST OF TODAY TO
INCREASE HIGH TEMPERATURES. ALSO REDUCED CLOUD COVER BUT STILL
EXPECT LOW STRATUS TO DEVELOP BY LATE AFTERNOON. DECREASED
POPS FOR THIS AFTERNOON AS MOST SHOWERS AND THUNDERSTORMS WILL
HOLD OFF UNTIL THIS EVENING.

&&

.PREV DISCUSSION... /ISSUED 427 AM CST FRI FEB 23 2007/

DISCUSSION...CONTINUED CONCERN ABOUT THE MAJOR RAIN AND SNOW
PRODUCING STORM HEADED OUR WAY IS THE MAIN FORECAST ISSUE.

GIVEN THE WAY THIS WINTER HAD GONE...AND THE RANGE OF POSSIBLE
SOLUTIONS...THERE IS STILL GOOD AGREEMENT AMONGST MODELS IN THE
HANDLING OF THE STRONG UPPER LEVEL LOW PRESSURE. ALL TAKE THE
LOW ACROSS ROUGHLY SOUTH CENTRAL KANSAS...AND TOWARD THE KANSAS
CITY AREA BY SATURDAY EVENING. THIS TRACK IS FAVORABLE FOR A
VARIETY OF WEATHER FOR THE CWFA.

MOISTURE WILL ZIP NORTH TODAY ABOARD INCREASING SOUTH WINDS. 40
DEGREE DEWPOINTS ALREADY TO THE OK/TX BORDER...AND 50 DEGREE
DEWPOINTS NOW APPROACHING LUBBOCK. THIS WILL FUEL LATE EVENING
THUNDERSTORMS ALONG A DEVELOPING DRY LINE IN SOUTHWEST KANSAS.
STORMS WILL MOVE QUICKLY NORTHEAST WITH GOOD MID LEVEL
INSTABILITY. RISK FOR HAIL SEEMS MOST LIKELY WITH SOME WIND
POTENTIAL HELPED BY FORECAST LOW LEVEL JET OF 55+ KTS AND
RAPID SPEED OF STORMS. POSSIBLY MORE CONCERNING IS RISK FOR
RAINS CAUSING MORE FLOODING WITH ICE JAMS IN PLACE AND HIGH
RUNOFF OVER YET TO THAW GROUND. HPC HOLDING OFF ON OVERTAKING
LOW FLASH FLOOD GUIDANCE VALUES...BUT DAY SHIFT MAY WANT TO
HIGHLIGHT FLOOD SITUATION FURTHER IF MODELS SHOW MORE UNITY
ON PRECIPITATION FIELD.

COULD ACTUALLY CATCH A BREAK FROM PRECIPITATION FOR A SHORT
TIME SATURDAY...DEPENDING UPON HOW DRY SLOT DEVELOPS. THEN
COLD AIR WORKS IN FROM WEST TO EAST...AND HAVE FOLLOWED THE
SAME TREND AS PREVIOUS FORECAST. NO CHANGES TO BLIZZARD
HIGHLIGHTS...AS WINDS OF 25 TO 45 MPH WILL TEAM WITH SNOW
TO CAUSE NEARLY WHITEOUT CONDITIONS...ESPECIALLY DURING
EVENING HOURS SATURDAY. SOME CONCERN THAT SWITCH OVER TO
SNOW MAY BE TOUCH SLOWER THAN IN GRIDS...AND THAT COULD
KEEP SOUTHERN ZONES MORE IN THE SNOW/BLOWING SNOW ADVISORY
RAIN. SNOW AMOUNTS LOOK HEAVIER IN THE NORTH...AND POSSIBLE
FAR WESTERN ZONES. THOSE LOOKS TO BE MOST FAVORABLE FOR
6+ INCH AMOUNTS. DON/T WANT TO KICK THIS STORM OUT TOO
QUICK...BUT IT DOES LOOK LIKE A FAST MOVER AND THAT
COULD LIMIT SNOW AMOUNTS SOME.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...BLIZZARD WATCH FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY
     NIGHT FOR NEZ041-047>049-062>064-074>077-084-085.

     BLIZZARD WATCH FROM SATURDAY MORNING THROUGH LATE SATURDAY NIGHT
     FOR NEZ039-040-046-060-061-072-073-082-083.

     BLIZZARD WATCH FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY
     NIGHT FOR NEZ086-087.

KS...BLIZZARD WATCH FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY
     NIGHT FOR KSZ006.

     BLIZZARD WATCH FROM SATURDAY MORNING THROUGH LATE SATURDAY NIGHT
     FOR KSZ005-017.

     BLIZZARD WATCH FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY
     NIGHT FOR KSZ007-018-019.

&&
Hazardous weather outlook, Feb 23, 1:32 PM CST, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HASTINGS NE
132 PM CST FRI FEB 23 2007

KSZ005-017-NEZ039-040-046-060-061-072-073-082-083-241200-
PHILLIPS-ROOKS-VALLEY-GREELEY-SHERMAN-DAWSON-BUFFALO-GOSPER-
PHELPS-FURNAS-HARLAN-
132 PM CST FRI FEB 23 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NEBRASKA AND NORTH CENTRAL KANSAS PRIMARILY ALONG AND WEST OF
HIGHWAY 183.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO FORM IN WESTERN
KANSAS BY EARLY EVENING...AND SPREAD RAPIDLY NORTHEAST ACROSS
NORTH CENTRAL KANSAS AND SECTIONS OF SOUTH CENTRAL NEBRASKA.

SEVERE WEATHER IS POSSIBLE FROM THE STORMS ACROSS THE AREA
TONIGHT. HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS IN
EXCESS OF 60 MPH MAY OCCUR. THE MOST LIKELY TIME FRAME FOR
SEVERE WEATHER WILL BE AFTER 6 PM THIS EVENING. THE THREAT FOR
SEVERE WEATHER WILL LAST THROUGH THE NIGHT. LOCALLY HEAVY RAIN OF
UP TO ONE INCH...MAY CAUSE SOME MINOR RUNOFF PROBLEMS...OR
AGGRAVATE FLOODING IN AREAS WHERE ICE JAMS ARE PRESENT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A STRONG COLD FRONT WILL MOVE THROUGH THE AREA LATE SATURDAY
MORNING CHANGING THE RAIN SHOWERS INTO MODERATE TO HEAVY SNOW.
THERE COULD BE SOME LINGERING THUNDERSTORMS JUST AHEAD OF THE COLD
FRONT CAPABLE OF PRODUCING DIME TO PENNY SIZED HAIL.

A BLIZZARD WATCH IS POSTED FOR LATE SATURDAY MORNING THROUGH
SATURDAY NIGHT. HEAVY SNOW WILL BE POSSIBLE...ALONG WITH VERY
STRONG NORTHWEST WINDS OF 30 MPH GUSTING 40 TO 50 MPH. THIS WILL CAUSE
BLIZZARD CONDITIONS...ESPECIALLY SATURDAY EVENING. SNOW TOTALS OF
2 TO 8 INCHES ARE POSSIBLE ACROSS THE OUTLOOK AREA. THE LOWER
AMOUNTS OF 2 TO 5 INCHES WILL BE MOST COMMON OVER NORTHERN KANSAS
AND SOUTHERN NEBRASKA COUNTIES THAT BORDER KANSAS...WHILE 4 TO 8
INCH AMOUNTS WILL BE MORE LIKELY ALONG AND NORTH OF INTERSTATE 80. SNOW
WILL TAPER OFF BY SUNDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT FOR SEVERE THUNDERSTORMS.
SNOWFALL REPORTS THIS WEEKEND WILL ALSO BE APPRECIATED.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

KSZ006-007-018-019-NEZ041-047>049-062>064-074>077-084>087-241200-
SMITH-JEWELL-OSBORNE-MITCHELL-NANCE-HOWARD-MERRICK-POLK-HALL-
HAMILTON-YORK-KEARNEY-ADAMS-CLAY-FILLMORE-FRANKLIN-WEBSTER-
NUCKOLLS-THAYER-
132 PM CST FRI FEB 23 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NEBRASKA AND NORTH CENTRAL KANSAS PRIMARILY EAST OF HIGHWAY 183.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO FORM IN WESTERN
KANSAS BY EARLY EVENING...AND SPREAD RAPIDLY NORTHEAST ACROSS
NORTH CENTRAL KANSAS AND SECTIONS OF SOUTH CENTRAL NEBRASKA.

SEVERE WEATHER IS POSSIBLE FROM THE STORMS ACROSS THE AREA
TONIGHT. HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS IN
EXCESS OF 60 MPH MAY OCCUR. THE MOST LIKELY TIME FRAME FOR
SEVERE WEATHER WILL BE AFTER 6 PM THIS EVENING. THE THREAT FOR
SEVERE WEATHER WILL LAST THROUGH THE NIGHT. LOCALLY HEAVY RAIN OF
UP TO ONE INCH...MAY CAUSE SOME MINOR RUNOFF PROBLEMS...OR
AGGRAVATE FLOODING IN AREAS WHERE ICE JAMS ARE PRESENT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A STRONG COLD FRONT WILL MOVE THROUGH THE AREA SATURDAY AFTERNOON
CHANGING THE RAIN SHOWERS INTO MODERATE TO HEAVY SNOW. THERE
COULD BE SOME LINGERING THUNDERSTORMS JUST AHEAD OF THE COLD FRONT
CAPABLE OF PRODUCING DIME TO PENNY SIZED HAIL.

A BLIZZARD WATCH IS POSTED FOR SATURDAY AFTERNOON THROUGH SATURDAY
NIGHT. HEAVY SNOW WILL BE POSSIBLE...ALONG WITH VERY STRONG
NORTHWEST WINDS OF 30 MPH GUSTING 40 TO 50 MPH. THIS WILL CAUSE
BLIZZARD CONDITIONS...ESPECIALLY SATURDAY EVENING. SNOW TOTALS OF
2 TO 8 INCHES ARE POSSIBLE ACROSS THE OUTLOOK AREA. THE LOWER
AMOUNTS OF 2 TO 5 INCHES WILL BE MOST COMMON OVER NORTHERN KANSAS
AND SOUTHERN NEBRASKA COUNTIES THAT BORDER KANSAS...WHILE 4 TO 8
INCH AMOUNTS WILL BE MORE LIKELY ALONG AND NORTH OF INTERSTATE 80.
SNOW WILL TAPER OFF BY SUNDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT FOR SEVERE THUNDERSTORMS.
SNOWFALL REPORTS THIS WEEKEND WILL ALSO BE APPRECIATED.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

WESELY

Nearby

Blizzard Warnings in Nebraska, 2007Blizzard Warnings in Kansas, 2007Every blizzard warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.